Infectious disease medical calculators
All 14 Infectious disease medical calculators on DocMath, A–Z. All specialties
- ALT-70 cellulitis score (lower-extremity cellulitis vs pseudocellulitis)Estimates the likelihood that suspected lower-extremity cellulitis is true cellulitis rather than a mimic (pseudocellulitis).
- Bacterial Meningitis Score (children with CSF pleocytosis)Identifies children with CSF pleocytosis at very low risk of bacterial meningitis: none of the five criteria present.
- Candida score (invasive candidiasis in non-neutropenic ICU patients)Bedside score to select non-neutropenic critically ill patients with Candida colonisation for early antifungal treatment (score >2.5).
- DRIP score (drug-resistant pathogens in pneumonia)Estimates the risk that pneumonia is caused by a drug-resistant pathogen (resistant to ceftriaxone plus azithromycin or to levofloxacin), to guide the need for extended-spectrum empiric antibiotics.
- Duke-ISCVID criteria for infective endocarditis (2023)Classifies suspected infective endocarditis as definite, possible or rejected using the 2023 Duke-ISCVID major and minor criteria.
- IDSA/ATS criteria for severe community-acquired pneumoniaDefines severe community-acquired pneumonia (one major or at least three minor criteria), the definition used by the 2019 ATS/IDSA and 2025 ATS guidelines to guide level of care and treatment.
- Kocher criteria (septic arthritis vs transient synovitis of the hip, children), with Caird CRPPredicted probability of septic arthritis in a child with an acutely irritable hip, from four clinical predictors (Kocher 1999), with C-reactive protein as a fifth predictor (Caird 2006).
- LRINEC score (necrotizing fasciitis)Laboratory score that helps distinguish necrotizing fasciitis from severe cellulitis or abscess; it cannot rule necrotizing infection out.
- MASCC risk index (febrile neutropenia)Identifies adults with chemotherapy-induced febrile neutropenia at low risk of serious complications (score ≥21).
- McIsaac (modified Centor) sore-throat scoreProbability of group A streptococcal pharyngitis in patients ≥3 years with sore throat; decides who needs a throat swab or antibiotics (Canadian-derived).
- NOVA score (endocarditis risk in enterococcal bacteremia)Identifies patients with enterococcal bacteremia at very low risk of infective endocarditis (score <4), in whom transesophageal echocardiography may be avoided.
- Pitt bacteremia score (original Chow 1991 grading)Severity of acute illness at the time of a positive blood culture; ≥4 defined "severely ill" in the original study. Mortality studies mostly use a modified version that scores hypothermia.
- Pneumonia Severity Index (PSI / PORT score)30-day mortality risk class (I–V) in adults with community-acquired pneumonia, to support the site-of-care decision.
- Tuberculin skin test interpretation (Canadian TB Standards 2022)Interprets TST induration against the cut-off for the person’s risk group, per Table 1 of Chapter 4 of the Canadian Tuberculosis Standards, 8th edition.